Jump to content

Search the Community

Showing results for tags 'taper off elavil'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I've successfully tapered off other medications in the past, but am really struggling with this one. I was on 25 mg Amitriptyline since 2015. Last year, I tried tapering off and ended up back on, but gratefully, only at 12.5. I was originally put on this to help with IBS-C pain and found it helped my migraines as well. I'm 64 and am seeing cognitive issues and complete constipation, both of which are well-documented as side effects and why seniors should not be on this drug. So I really want to see how I do off it. Last week, I went down to 10 mg (I have those pills as well). But I'm really feeling withdrawal effects. The problem is that I'm not sure Amitriptyline HCL is stable in water. Here's what I read: http://www.pharminfotech.co.nz/manual/Formulation/mixtures/amitriptyline.html Indeed, as the article states, the liquid was really bitter and had a weird localized effect when I tried to taper this way last year. And I can't cut the pills down to make small enough doses because the pill is already tiny. The best I can do is cut the 10 mg into four (2.5 mg), but from what I'm reading, that is too big of a jump. My doctor is useless about these things. He says the drug can't cause these problems because of the low dose and that I can just stop taking it at this point because the dose is so low I won't have withdrawal. I'd appreciate any suggestions on what I can do to taper under these circumstances. Thanks, Susan
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy